# SDR AALA201811298015

- Difficulty date: November 16, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: L4 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN L4 DOOR EPAS BATTERY PACK AMBER LIGHT DID NOT ILLUMINATE DURING TEST.  REPLACED THE L4 DOOR OPEN SWITCH IAW AMM 52-11-28.  OPS TESTED GOOD IAW AMM 52-11-20.
